CureZone   Log On   Join
Re: please help anyone
 
kathy0816 Views: 1,488
Published: 10 years ago
 
This is a reply to # 2,031,659

Re: please help anyone


Hi DR. Jeff,
Thankyou again for your thoughts. The first symptoms I experienced following the sulpha drug were diarrhea every hour or so with a feeling of the flu. About a week later I awoke with burning in the face which spread throughout the body. It felt like something triggered. The antiseizure drug they have me on gabapentin, apparently blocks the nerve receptors some how decreasing the pain. I cannot reach the full dose due to side effects I experience. The Buscapam was an injection given to me prior to my MRI as they were looking for problems with liver gallbladder. There were no clinical findings once my liver returned to nomal levels ( I believe 44 ) I have had the flu this week which has increased the burning through my body significantly Why? Is the million dollar question for me. Everytime I have diarrhea I can feel the burning get deeper and more intense. Thanks so much
Kathy
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.com

0.844 sec, (1)